RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 5, Pages 1–63 (Mi aa1396)  

This article is cited in 4 scientific papers (total in 4 papers)

Expository Surveys

Ramification of higher local fields, approaches and questions

L. Xiaoa, I. Zhukovb

a Department of Mathematics, University of Connecticut, Storrs, 196 Auditorium Road Unit 3009, Storrs, CT 06269-3009, USA
b Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ pr., 28, Staryĭ Peterhof, 198504, St. Petersburg, Russia

Abstract: A survey paper includes facts, ideas and problems related to ramification in finite extensions of complete discrete valuation fields with arbitrary residue fields. Some new results are included.

Keywords: ramification, complete discrete valuation field, two-dimensional local ring, higher local field.

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:5, 695–740

Bibliographic databases:

Received: 25.04.2014
Language:

Citation: L. Xiao, I. Zhukov, “Ramification of higher local fields, approaches and questions”, Algebra i Analiz, 26:5 (2014), 1–63; St. Petersburg Math. J., 26:5 (2015), 695–740

Citation in format AMSBIB
\Bibitem{XiaZhu14}
\by L.~Xiao, I.~Zhukov
\paper Ramification of higher local fields, approaches and questions
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 5
\pages 1--63
\mathnet{http://mi.mathnet.ru/aa1396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408704}
\elib{http://elibrary.ru/item.asp?id=22834098}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 5
\pages 695--740
\crossref{https://doi.org/10.1090/spmj/1355}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702500001}
\elib{http://elibrary.ru/item.asp?id=23996372}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938695214}


Linking options:
  • http://mi.mathnet.ru/eng/aa1396
  • http://mi.mathnet.ru/eng/aa/v26/i5/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Zhukov, G. K. Pak, “Approximational approach to ramification theory”, St. Petersburg Math. J., 27:6 (2016), 967–976  mathnet  crossref  mathscinet  isi  elib
    2. I. Zhukov, E. Lysenko, “Postroenie tsiklicheskogo rasshireniya stepeni $p^2$ polnogo polya”, Voprosy teorii predstavlenii algebr i grupp. 31, Zap. nauchn. sem. POMI, 455, POMI, SPb., 2017, 52–66  mathnet
    3. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
    4. I. Barrientos, “Log ramification via curves in rank 1”, Int. Math. Res. Notices, 2017, no. 19, 5769–5799  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:195
    Full text:54
    References:15
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019